# SDR AALA202106149024

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 56,786 hours, 23,362 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Part number: W260F4AM11
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PRESSURIZATION PANEL AUTO FAIL AND ALTERNATE LIGHT ILLUMINATED WITH CONTROL SWITCH IN AUTO. FLIGHT DECLARED EMERGENCY. WAS NOT OVERWEIGHT FOR LANDING. REMOVED AND REPLACED RELAYS 556 (AALA202106149013), 557, 558(AALA202106149025) PER SSM 21-31-23 ESPM CH 20 CABIN PRESSURE SYSTEM CHECK NORMAL PER AMM 21-31-00.
